Alert archive / California / Gale Warnings in 2018

Gale Warning 33, NWS Eureka, CA

November 25, 2018

NWS Eureka, CA issued this gale warning at Nov 25, 2018, 2:43 PM PST. It took effect at Nov 26, 2018, 9:00 PM PST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 25, 2018, 2:43 PM PST (22:43 UTC)
In effect from
Nov 26, 2018, 9:00 PM PST
Expired
Nov 27, 2018, 9:00 AM PST
In force
12 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

090 
WHUS76 KEKA 252243
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
243 PM PST Sun Nov 25 2018

PZZ470-260645-
/O.NEW.KEKA.GL.W.0033.181127T0500Z-181127T2000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
243 PM PST Sun Nov 25 2018

...GALE WARNING IN EFFECT FROM 9 PM MONDAY TO NOON PST TUESDAY...

The National Weather Service in Eureka has issued a Gale Warning,
which is in effect from 9 PM Monday to noon PST Tuesday. 

* WINDS...South winds 25 to 35 kt with gusts around 40 kt.

* WAVES/SEAS...Combination of steep southerly waves 8 to 10 ft at
  9 seconds and westerly swell around 14 ft at 15 seconds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ450-455-475-260645-
/O.NEW.KEKA.SC.Y.0097.181127T0500Z-181129T0900Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
243 PM PST Sun Nov 25 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM MONDAY TO 1 AM PST
THURSDAY...

The National Weather Service in Eureka has issued a Small Craft
Advisory, which is in effect from 9 PM Monday to 1 AM PST
Thursday. 

* WINDS...Southerly winds 15 to 25 kt. Local gusts to 35 kt near
  Cape Mendocino and Pt St George. Winds will ease Tuesday
  afternoon into Tuesday night. 

* WAVES/SEAS...Combination of steep southerly waves 6 to 9 ft at 9
  seconds and westerly swell around 14 ft at 15 seconds Monday
  night and Tuesday. Mainly a westerly swell near 17 ft at 18
  seconds Tuesday night and Wednesday. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
6 follow-up statements
461 
WHUS76 KEKA 260432
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
832 PM PST Sun Nov 25 2018

PZZ470-261245-
/O.CON.KEKA.GL.W.0033.181127T0500Z-181127T2000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
832 PM PST Sun Nov 25 2018

...GALE WARNING REMAINS IN EFFECT FROM 9 PM MONDAY TO NOON PST
TUESDAY...

* WINDS...South winds 25 to 35 kt with gusts around 40 kt.

* WAVES/SEAS...Combination of steep southerly waves 8 to 10 ft at
  8 to 9 seconds and westerly swell around 14 ft at 15 seconds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ450-455-475-261245-
/O.CON.KEKA.SC.Y.0097.181127T0500Z-181129T0900Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
832 PM PST Sun Nov 25 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM MONDAY TO
1 AM PST THURSDAY...

* WINDS...Southerly winds 15 to 25 kt. Local gusts to 35 kt near 
  Cape Mendocino and Pt St George. Winds will ease Tuesday 
  afternoon into Tuesday night. 

* WAVES/SEAS...Combination of steep southerly waves 6 to 9 ft at 8
  to 9 seconds and westerly swell around 14 ft at 15 seconds 
  Monday night and Tuesday. Mainly a westerly swell near 17 ft at 
  18 seconds Tuesday night and Wednesday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
873 
WHUS76 KEKA 261047
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
247 AM PST Mon Nov 26 2018

PZZ470-261900-
/O.EXB.KEKA.SC.Y.0097.181126T2300Z-181127T0500Z/
/O.EXT.KEKA.GL.W.0033.181127T0500Z-181127T1700Z/
Pt St George to Cape Mendocino 10 to 60 nm-
247 AM PST Mon Nov 26 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 PM PST THIS EVENING...
...GALE WARNING NOW IN EFFECT FROM 9 PM THIS EVENING TO 9 AM PST
TUESDAY...

The National Weather Service in Eureka has issued a Small Craft
Advisory, which is in effect from 3 PM this afternoon to 9 PM PST
this evening. 

* WINDS...Southerly winds 20 to 30 kt with gusts to 40 kt. Winds
  will ease Tuesday afternoon. 

* WAVES/SEAS...Combination of steep southerly waves 6 to 9 ft at 
  8 to 9 seconds and westerly swell around 14 ft at 15 seconds 
  Monday night and Tuesday. Mainly a westerly swell near 17 ft 
  at 18 seconds Tuesday night and Wednesday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly recommended
that mariners without the proper experience seek safe harbor prior
to the onset of gale conditions.

&&

$$

PZZ475-261900-
/O.EXT.KEKA.SC.Y.0097.181126T2300Z-181129T0900Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
247 AM PST Mon Nov 26 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO
1 AM PST THURSDAY...

* WINDS...Southerly winds 15 to 25 kt. Winds will ease Tuesday
  afternoon. 

* WAVES/SEAS...Combination of steep southerly waves 5 to 7 ft at 
  8 to 9 seconds and westerly swell around 14 ft at 15 seconds 
  Monday night and Tuesday. Mainly a westerly swell near 17 ft at 
  18 seconds Tuesday night and Wednesday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ450-455-261900-
/O.CON.KEKA.SC.Y.0097.181127T0500Z-181129T0900Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
247 AM PST Mon Nov 26 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 1 AM PST THURSDAY...

* WINDS...Southerly winds 15 to 25 kt. Local gusts to 35 kt near
  Cape Mendocino and Pt St George. Winds will ease Tuesday
  afternoon. 

* WAVES/SEAS...Combination of steep southerly waves 5 to 8 ft at 7
  to 8 seconds and westerly swell around 14 ft at 15 seconds 
  Monday night and Tuesday. Mainly a westerly swell near 17 ft at 
  18 seconds Tuesday night and Wednesday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller vessels
should avoid navigating in these conditions.

&&

$$
591 
WHUS76 KEKA 261713
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
913 AM PST Mon Nov 26 2018

PZZ470-270115-
/O.CON.KEKA.SC.Y.0097.181126T2300Z-181127T0500Z/
/O.CON.KEKA.GL.W.0033.181127T0500Z-181127T1700Z/
Pt St George to Cape Mendocino 10 to 60 nm-
913 AM PST Mon Nov 26 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 PM PST THIS EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM
PST TUESDAY...

* WINDS...Southerly winds 20 to 30 kt with gusts to 40 kt. Winds 
  will ease Tuesday afternoon. 

* WAVES/SEAS...Combination of steep southerly waves 6 to 9 ft at 
  8 to 9 seconds and westerly swell around 14 ft at 15 seconds 
  Monday night and Tuesday. Mainly a westerly swell near 17 ft 
  at 18 seconds Tuesday night and Wednesday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ475-270115-
/O.CON.KEKA.SC.Y.0097.181126T2300Z-181129T0900Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
913 AM PST Mon Nov 26 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 1 AM PST THURSDAY...

* WINDS...Southerly winds 15 to 25 kt. Winds will ease Tuesday 
  afternoon. 

* WAVES/SEAS...Combination of steep southerly waves 5 to 7 ft at 
  8 to 9 seconds and westerly swell around 14 ft at 15 seconds 
  Monday night and Tuesday. Mainly a westerly swell near 17 ft 
  at 18 seconds Tuesday night and Wednesday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ450-455-270115-
/O.CON.KEKA.SC.Y.0097.181127T0500Z-181129T0900Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
913 AM PST Mon Nov 26 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 1 AM PST THURSDAY...

* WINDS...Southerly winds 15 to 25 kt. Local gusts to 35 kt near 
  Cape Mendocino and Pt St George. Winds will ease Tuesday 
  afternoon. 

* WAVES/SEAS...Combination of steep southerly waves 5 to 8 ft at 
  7 to 8 seconds and westerly swell around 14 ft at 15 seconds 
  Monday night and Tuesday. Mainly a westerly swell near 17 ft 
  at 18 seconds Tuesday night and Wednesday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
039 
WHUS76 KEKA 262259
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
259 PM PST Mon Nov 26 2018

PZZ470-270700-
/O.CON.KEKA.SC.Y.0097.181126T2300Z-181127T0500Z/
/O.CON.KEKA.GL.W.0033.181127T0500Z-181127T1700Z/
Pt St George to Cape Mendocino 10 to 60 nm-
259 PM PST Mon Nov 26 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM
PST TUESDAY...

* WINDS...Southerly winds 20 to 30 kt with gusts to 40 kt. Winds 
  will ease Tuesday afternoon. 

* WAVES/SEAS...Combination of steep southerly waves 6 to 9 ft at 8
  to 9 seconds and westerly swell around 14 ft at 15 seconds tonight
  and Tuesday. Mainly a westerly swell near 17 ft at 18 seconds 
  Tuesday night and Wednesday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ475-270700-
/O.CON.KEKA.SC.Y.0097.181126T2300Z-181129T0900Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
259 PM PST Mon Nov 26 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM PST
THURSDAY...

* WINDS...Southerly winds 15 to 25 kt. Winds will ease Tuesday 
  afternoon. 

* WAVES/SEAS...Combination of steep southerly waves 5 to 7 ft at 8
  to 9 seconds and westerly swell around 14 ft at 15 seconds tonight
  and Tuesday. Mainly a westerly swell near 17 ft at 18 seconds 
  Tuesday night and Wednesday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ450-455-270700-
/O.CON.KEKA.SC.Y.0097.181127T0500Z-181129T0900Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
259 PM PST Mon Nov 26 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 1 AM PST THURSDAY...

* WINDS...Southerly winds 15 to 25 kt. Local gusts to 35 kt near 
  Cape Mendocino and Pt St George. Winds will ease Tuesday 
  afternoon. 

* WAVES/SEAS...Combination of steep southerly waves 5 to 8 ft at 7
  to 8 seconds and westerly swell around 14 ft at 15 seconds tonight
  and Tuesday. Mainly a westerly swell near 17 ft at 18 seconds 
  Tuesday night and Wednesday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
516 
WHUS76 KEKA 270447
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
847 PM PST Mon Nov 26 2018

PZZ470-271300-
/O.EXP.KEKA.SC.Y.0097.000000T0000Z-181127T0500Z/
/O.CON.KEKA.GL.W.0033.181127T0500Z-181127T1700Z/
Pt St George to Cape Mendocino 10 to 60 nm-
847 PM PST Mon Nov 26 2018

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PST TUESDAY...

* WINDS...Southerly winds 20 to 30 kt with gusts to 40 kt. Winds 
  will ease Tuesday afternoon. 

* WAVES/SEAS...Combination of steep southerly waves 6 to 9 ft at 
  8 to 9 seconds and westerly swell around 14 ft at 15 seconds 
  tonight and Tuesday. Mainly a westerly swell near 17 ft at 18 
  seconds Tuesday night and Wednesday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ450-455-271300-
/O.CON.KEKA.SC.Y.0097.181127T0500Z-181129T0900Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
847 PM PST Mon Nov 26 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM PST
THURSDAY...

* WINDS...Southerly winds 15 to 25 kt. Local gusts to 35 kt near 
  Cape Mendocino and Pt St George. Winds will ease Tuesday 
  afternoon. 

* WAVES/SEAS...Combination of steep southerly waves 5 to 8 ft at 
  7 to 8 seconds and westerly swell around 14 ft at 15 seconds 
  tonight and Tuesday. Mainly a westerly swell near 17 ft at 18 
  seconds Tuesday night and Wednesday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ475-271300-
/O.CON.KEKA.SC.Y.0097.000000T0000Z-181129T0900Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
847 PM PST Mon Nov 26 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM PST
THURSDAY...

* WINDS...Southerly winds 15 to 25 kt. Winds will ease Tuesday 
  afternoon. 

* WAVES/SEAS...Combination of steep southerly waves 5 to 7 ft at 
  8 to 9 seconds and westerly swell around 14 ft at 15 seconds 
  tonight and Tuesday. Mainly a westerly swell near 17 ft at 18 
  seconds Tuesday night and Wednesday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
436 
WHUS76 KEKA 271059
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
259 AM PST Tue Nov 27 2018

PZZ470-271700-
/O.CON.KEKA.GL.W.0033.000000T0000Z-181127T1700Z/
Pt St George to Cape Mendocino 10 to 60 nm-
259 AM PST Tue Nov 27 2018

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...

* WINDS...Southerly winds 20 to 30 kt with gusts to 35 kt. Winds
  will ease this morning. 

* WAVES/SEAS...Combination of steep southerly waves 6 to 9 ft at 8
  to 9 seconds and westerly swell around 14 ft at 15 seconds this
  morning. This evening primarily a westerly swell near 17 ft at
  18 seconds into Wednesday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ450-455-475-271900-
/O.EXT.KEKA.SC.Y.0097.000000T0000Z-181129T1700Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
259 AM PST Tue Nov 27 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PST THURSDAY...

* WINDS...Southerly winds 15 to 25 kt. Local gusts to 35 kt near 
  Cape Mendocino and Pt St George. Winds will ease Tuesday 
  afternoon. 

* WAVES/SEAS...Combination of steep southerly waves 5 to 8 ft at 
  8 to 9 seconds and westerly swell around 14 ft at 15 seconds 
  this morning. This evening primarily a westerly swell near 17 ft
  at 18 seconds into Wednesday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at Nov 25, 5:03 AM PST, 9 hours 40 minutes earlier.

Area forecast discussion, Nov 25, 5:03 AM PST, 9 hours 40 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
503 AM PST Sun Nov 25 2018

.SYNOPSIS...Dry weather is expected through daytime on Monday
with some periods of sunshine. Wet and breezy weather will return
Monday night and Tuesday, with periods of rain through the end of
the week.

&&

.DISCUSSION...Low clouds and patchy fog across many valley areas
early this morning are noted on nighttime microphysics imagery.
These clouds are expected to gradually thin during the day. High
cloudiness will also spread across the area today. However, there
will be periods of partly to even mostly sunny skies as well.

Clouds are expected to thicken and lower by Monday, with rains
returning from NW to SE by Monday night. Models are coming into
better agreement with respect to timing, with most rain arriving
later in the night. However, some scattered light showers may
begin to develop by Monday evening, lifting quickly to the N.
Rainfall amounts along the immediate coast will be limited
somewhat by increasing downslope flow.

The first batch of rain is forecast to taper off Tuesday night,
followed by another round of rain by Wednesday afternoon and
evening. Global models develop a rather deep surface low with the
second storm system. The 00Z runs of the GFS and ECMWF indicated
low development farther S, just offshore the NW California coast.
In addition, the ECMWF now depicts the deepest surface low. There
may be enough instability for isolated thunderstorms over the N
coastal waters by Tuesday, with increasing dynamic support for
convection ahead of the deepening surface low late Wednesday and
early Thursday. Rains are expected to gradually taper off late in
the work week or early on the weekend.

Early indications are that rainfall amounts this week will be
similar or slightly less than the past week, but there is much
uncertainty, particularly surrounding the intensity of
precipitation associated with the deepening surface low around
mid-week. The GFS 5-wave guidance indicates ridging over the
extreme E Pacific by next weekend, /SEC

&&

.AVIATION...Clearer skies and moist ground from recent rain has
resulted in the development of fog (FG) and low clouds, primarily
in the interior valleys. LIFR-IFR conditions in the interior
valleys should scour out by late morning or early afternoon as the
land heats up. Vsbys at KACV and KCEC have been vary widely with
interludes of 1SM to 6SM in mist (BR). Coastal areas will improve
by mid to late morning, however mist (BR) will probably reform
again this evening. Southeasterly winds later tonight should bring
drying to the coastal terminals. Fog will likely redevelop in the
interior valleys again tonight.

&&

.MARINE...Seas will continue to trend downward today through
tonight. As of 3am PST, short period westerly swell continued to
dominate the spectrum with heights around 7 or 8 ft. Seas should
bottom out tonight around 5 ft as winds fields remain fairly light
across the waters. A front will start to knock down the ridge on
Monday. Advisory conditions for winds and seas are expected by
Monday evening as gradients tighten north of Cape Mendo. There is
a potential for gale force gusts Monday night, however confidence
is not as high. Both the GFS have winds right around 30kt. If this
trend continues, a warning will be necessary,

The other impact (perhaps more significant) from the storm slated
to hit next week will be a couple of long period westerly swell
groups. The first long period swell will arrive on Monday and is
forecast to be fairly small. This swell may pose a slight risk for
sneaker waves at the beaches. Seas will be mixed up come Monday
night as long period westerly swell combines with shorter period
S-SW wind waves. The NWW3 guidances has seas building to 15 ft by
Tue morning. Another long period westerly swell group looks to
arrive late Tue into Wed. This swell will probably bring a threat
for high surf due to the long periods around 17 seconds and
higher.

GFS, ECMWF and GEFS mean indicate a potentially stronger low
impacting the coastal waters around mid week. This low may bring
another round of strong winds and perhaps larger seas.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...None.
NORTHWEST CALIFORNIA COASTAL WATERS...None.

Visit us at http://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka

For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.png
Hazardous weather outlook, Nov 25, 1:39 PM PST, 1 hour 4 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
139 PM PST Sun Nov 25 2018

CAZ107-108-110>113-262145-
Northern Trinity-Southern Trinity-Northwestern Mendocino Interior-
Northeastern Mendocino Interior-Southwestern Mendocino Interior-
Southeastern Mendocino Interior-
139 PM PST Sun Nov 25 2018

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Rains are expected to return Monday night and Tuesday with periods
of rain continuing through the end of the week.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ101-103-104-262145-
Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt-
139 PM PST Sun Nov 25 2018

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Rains are expected to return Monday night and Tuesday with periods
of rain continuing through the end of the week. Breezy winds with
gusts of 35 to 45 mph are expected on the coastal ridges and exposed
headlands Monday night and Tuesday.

Tuesday afternoon and evening there is a slight chance for
thunderstorms.

High surf is possible by Tuesday afternoon through Wednesday.
Breakers of 20 to 22 feet are expected along west-facing beaches.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ109-262145-
Mendocino Coast-
139 PM PST Sun Nov 25 2018

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Rains are expected to return Monday night and Tuesday with periods
of rain continuing through the end of the week. Strong winds are
possible on the coastal ridges Monday night and Tuesday.

High surf is possible by Tuesday afternoon through Wednesday.
Breakers of 20 to 22 feet are expected along west-facing beaches.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ102-105-106-262145-
Del Norte Interior-Northern Humboldt Interior-
Southern Humboldt Interior-
139 PM PST Sun Nov 25 2018

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Rains are expected to return Monday night and Tuesday with periods
of rain continuing through the end of the week.

Breezy winds with gusts of 35 to 45 mph are expected on the coastal
ridges and exposed headlands Monday night and Tuesday.

Tuesday afternoon and evening there is a slight chance for
thunderstorms.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 25, 2:43 PM PSTSmall Craft AdvisoryEKA5 days

Nearby

Gale Warnings in California, 2018Every gale warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.